# SDR 04268681

- Difficulty date: September 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORT STATED DURING CLIMB RECEIVED A PROX SYS FAULT STATUS MSG.  RESET PER QRH, MSG CLEARED.  REMOVED AND REPLACED PSEU.  PROX SYSTEM TEST GOOD.
